# SDR ASAA2016121219019

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 30,223 hours, 9,059 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.   FLIGHT DECK TRIM VALVE FAULT NR 2 ZONE TEMP CONTROLLER.   RESET & BITE TESTED NORMAL IAW AMM 21-61-00.
